Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 

I've read here about cbd oil so I thought I'd give it a go as I already had some at home from when I had an aching shoulder. My postman introduced me to it, he says he couldn't make it through the day without it because of his arthritis.

Started taking it on Friday. On Sunday I had a really good day, cooked a roast, delivered a meal to my mother with my chauffeur (hubby), did a bit of cleaning for her and went to the supermarket to fetch her a few things.

Later we called at my favourite homeware store and I did some retail therapy, new red throws for Christmas, a bread crock and cannisters. Felt good, just like old times. I normally pay for it the next day when I overdo things and I was right.

Monday I was like a wet floor rag. However, it's a good sign to get these good moments and there must be more ahead I'm thinking. Every day is a step nearer to recovery, hard sometimes to believe it but it has to be true it just has to be. 

Best wishes all, keep your pecker up.😊🙏


   
PfizerVictim, Jean, PfizerVictim and 1 people reacted
ReplyQuote
Sassafras
(@thenystagmus)
Highly Active Member
Joined: 3 years ago
Posts: 849
 

@tabby

Ok, Tabby, you being in the UK, I knew you meant something different than the North American meaning ...looked it up, found out you told us to keep our spirits up! 😅

Sure is good to hear you had a better day! 👍 😌🙏


   
ReplyQuote
(@aurelia)
Active Member
Joined: 3 years ago
Posts: 15
 

If taking Quercetin, do I need to take Zinc Capsules as well?

some of you are taking different supplements. I take liposomal vit. C, omega 3, vit. D and will now try Quercetin too. I am a bit afraid that this will be too much but did you receive any side effects from too many supplements?

Best


   
ReplyQuote
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @thenystagmus

@tabby

Ok, Tabby, you being in the UK, I knew you meant something different than the North American meaning ...looked it up, found out you told us to keep our spirits up! 😅

Sure is good to hear you had a better day! 👍 😌🙏

Hi, what's the North American meaning?


   
ReplyQuote
(@pfizervictim)
Very Active Member
Joined: 3 years ago
Posts: 143
 

For those with eye issues this might be worth looking into. https://www.wionews.com/science/study-links-pfizer-biontech-vaccine-to-rare-eye-inflammation-402998 I'm finally seeing an optometrist after 2 months to get my eyes checked, I hope I don't have uveitis, cause I'm having alot of the symptoms. 


   
ReplyQuote
(@rafecakes)
New Member
Joined: 3 years ago
Posts: 1
 

Hi all. Hows everyone?

I got the vaccone on july 21st and its pretty much left me debilitated in some. I dont habe vertigo or any of the more serious stuff. But i do have constant headaches, malaise, dizziness (slight), its hard for me to concentrate, lowered immune system (when it gets cold i prettt much need to rug up, when before a short sleeved T was fine) and fatigue....and last week i started feeling my chest becoming tighter (not by much) and shortness of breath accompanied by coughing. 

 

Ive been to the hospital a bunch, to the doctors and spent so much on medicine and suppliments. 

 

Theres 505 pages of posts and though whilst ive skimmed through it, im just glad im not the only one. Some days are worse than others but i (just like many here, i assume) the medical world could pull theit finger out and help us. I just want to get up one day and feel myself and not feel woozy and be my energetic self again. 

 

Sorry for the rant, but thanks for reading. 


   
sivaslıdizy58, Tabby, Jean and 9 people reacted
ReplyQuote
(@annaecaro)
New Member
Joined: 3 years ago
Posts: 4
 

@lili -- I received your message but unfortunately can't reply as I haven't posted here enough.

 

Just to answer you -- I did NOT know about my cyst until it started causing symptoms after vaccination.  I'm guessing it was probably already there but I didn't know about it as I had never had a brain scan before and it was probably small enough that it wasn't causing symptoms.


   
ReplyQuote
(@lau01)
Active Member
Joined: 3 years ago
Posts: 26
 

@chelsun really happy for you ! How long did it take for your fatigue to decrease and then disappear ? I've got similar problems, 1st jab april 16, vertigo headaches, and since may 18 extreme fatigue, nausea, muscular pain.. 4 months that I can't work. Thank you for your reply and take care of you !


   
ReplyQuote
(@tomg)
Active Member
Joined: 3 years ago
Posts: 23
 

Interesting article about Pfizer developing a daily pill that contains protease inhibitor. Protease inhibitor is an ingredient found in Ivervectin. 

https://citizenfreepress.com/breaking/pfizers-new-pill-to-fight-covid-utilizes-a-protease-inhibitor-ivermectin-is-also-a-protease-inhibitor/

 


   
MemphisMel, dragonlover, MemphisMel and 1 people reacted
ReplyQuote
 ddh
(@ddh21)
Active Member
Joined: 3 years ago
Posts: 11
 

@sajlent Hi. I am wondering what adverse effects you had and which ones were overcome with Singulair. Thank you.


   
ReplyQuote
 Lily
(@lilyhutch)
New Member
Joined: 3 years ago
Posts: 2
 

@revill7 I have had exactly the same. Can I ask how you’re feeling now? 


   
ReplyQuote
Sassafras
(@thenystagmus)
Highly Active Member
Joined: 3 years ago
Posts: 849
 
Posted by: @tabby
Posted by: @thenystagmus

@tabby

Ok, Tabby, you being in the UK, I knew you meant something different than the North American meaning ...looked it up, found out you told us to keep our spirits up! 😅

Sure is good to hear you had a better day! 👍 😌🙏

Hi, what's the North American meaning?

Sorry, you should know, but this'll make you blush...

https://www.phrases.org.uk/meanings/217400.html


   
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@ediedee I have spoken with a psychotherapist today, to preemptively familiarise with possible therapies for treating anxiety. He is unfortunately unavailable for new patients, but said the following:

"If this isn't the 100th story about post-COVID19 vaccination problem this month... You've done your tests, right? And all returned normal, negative? I give you 98 % that you'll get back to normal in due time and after this you'll know more than every doctor that's saying you're mentally ill." 

Then I've contacted another one, same issues, of course, the response equally interesting:

"If we once treated 250k episodes of anxiety per year, now that number is at least tripled. COVID19 and vaccines can hurt that part of you which was already at least slightly damaged or unstable. Keep pushing to get every possible screening/test/examination even if only for your own peace of mind. Most doctors have just as much knowledge about the virus and vaccine as does the general public so don't let them convince you there's nothing wrong with you."

Ok, and the third gave me a good analogy, which I wanted to share with you (yes, therapists are really hard to come by these days, completely booked for months):

"(regarding vaccine induced anxiety) Don't nit-pick how you got it...Imagine having a broken leg and experiencing excruciating pain: would it really matter in that moment whether it was an accident, caused by intentional harm or by something third? Or would you just want to treat it as soon as possible? Now apply your anxiety to that scenario."

The first made me genuinely laugh, the second prompted anger, the third incited contemplation. A somewhat cathartic experience 😀  


   
DizzyinTexas, Bill, Tingling/ Numbness and 15 people reacted
ReplyQuote
(@estonia)
Active Member
Joined: 3 years ago
Posts: 31
 

@jeank Omg, this is just insane 😀

In Estonia, there is also impossible to get an appointment with a psychotherapist. But in the beginning of my symptoms, the anxiety was one of the first to pop up, so I then made an appointment and got my time to 17th December. At first, I thought that this is ridiculous and I will cancel this appointment because there is so much time between. But luckily I didn't, so if my vax symptoms are still there I can go and share my story in December 😀

But these encouraging answers from the doctors are so good for my soul 🙂 Even if they don't know the definite answers. 


   
Sassafras, Jean, Sassafras and 1 people reacted
ReplyQuote
 Jean
(@jeank)
Active Member
Joined: 3 years ago
Posts: 88
 

@sadman85 Well, of course it's real! It's real for many individuals and their families. I understand why they don't want to admit it as that would lower vaccination numbers, but be adamant, trust what your body is telling you. 

I, personally, am one "it's not vaccine" comment away from going to the hospital and reading the entire 500 pages of this forum. Seeing that we must be 6 feet apart at all times, I shall not be removed.


   
Scott D., PfizerVictim, Bill and 13 people reacted
ReplyQuote
Page 517 / 1151